About a month ago I had a surgical abortion. After having it, I decided to get the Mirena IUD put in immediately after to avoid having to take the pill daily and the whole situation from happening again. The insertion was fine, probably because it was right after the excruciating cramps from the procedure. The doctor said I would have cramping and be on my period for up to 2 weeks. Well, It's been a little over a month, my period has stopped, however, the cramping is more intense than any cramps I've ever had! I usually have pretty bad menstrual cramps, But I feel like I'm having contractions! I guess I just want to know if this is normal. I am going to the doctor tomorrow morning, but would feel better if any one could give me some feedback. Thank you much.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.